# SDR ASAA2012090592836

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,012 hours, 4,753 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WOULD NOT ENGAGE.  REMOVED RT ADIRU IAW 34-21-01-000-807 AND REMOVED FCC IAW 22-11-33-00-801 FOR T/S IAW FIM TASK 22-11-00-810-807.  PERFORMED CONTINUITY CHECK BETWEEN PINS C10 AND C11 OF D3693B AND B1 AND B2 OF D45257P NO FAULTS NOTED.  PERFORMED CONTINUITY CHECK BETWEEN B1, B2 OF D45257 AND B2, B3 OF D41157P, NO FAULTS NOTED AND B2, B3 OF D41157 AND K3, K2 OF D10135A IAW SWD 34-21-23, PAGE 8, SHEET 2.  NO FAULTS NOTED.  REINSTALLED RT ADIRU IAW 34-21-01-400-801,  REINSTALLED FCC A IAW 22-11-33-400-801.  OPS CHECK NORMAL /NO FAULTS NOTED ON RT ADIRU AND FCCA.  PERFORMED DFCS LRU TEST FOR ADIRU IAW FIM 22-11 TASK 802, TEST 33. PERFORMED HGS SENSOR TEST IAW ADIRU ADR AND IR IAW 34-36-00 SECT 500. NO FAULTS NOTED.
